# SDR ASAA11510838

- Difficulty date: December 19, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,756 hours, 6,225 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Tube
- Part number: 3400083020
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SERVO FUEL HEATER LEAKING.  REPLACED SERVO FUEL HEATER NR 2 ENG REF MM 73 11 07 400 801.  LEAK CHECK GOOD.
